MAUDE Adverse Event Report: MIO¿; INSET II 46/6 PCC BLUE

MIO¿; INSET II 46/6 PCC BLUE
Lot Number 5259959
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that his site was not fastening in good at the quick release and it got detached from the site while he was changing his set.Further, the tubing was not hooking into where he was getting insulin, so he was not able to get any insulin for two days.On (b)(6) 2019, the infusion was changed, and the patient tried 3 times and it detached from the site all three times, so the infusion had been used for less than a day.The site location was his abdomen and the pump was attached to belt on same side as set.The infusions were stored in a closet on top shelf in his home.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Reportedly, he had difficulty in breathing (shortness of breath), woozy and was not alert, and his blood glucose level was 1000 mg/dl (at the time of incident).No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 46/6 PCC BLUE
MDR Report Key9392202
Report Number3003442380-2019-01950
Device Sequence Number2579487
Product Code FPA
UDI-Device Identifier05705244007314
UDI-Public05705244007314
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/01/2021
Device Lot Number5259959
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2019
Initial Report FDA Received Date11/30/2019
Patient Sequence Number1